T Nation

Side Effects=WTF!!


#1

So current cycle im running consists of:

anavar: front-loaded a week b4 at 30mg a day split into 3 10mg doses to keep blood levels stable.
test cyp:400mg a week split into 200mg shots every 3 days.

running the var for 4 weeks at the 30mg dose, and the test for 10weeks.

I picked this cycle because of its ease to fit my needs considering that im a newbie when it comes to AAS. Unfortunately Ive had some unexpected side effects. 1. anxiety...this one is very confusing to me because of all the message boards and site facts Ive read..anxiety was not a side effect. 2. i'm experiencing muscle tightness/slight pains at weird times during the day, some are tendon related, others like this morning i was putting on deodorant and i caught a painful brief spasm in my upperback, which Ive never had an upper back spasm, only lower. i have been also have some gassiness as well as some bloating which i expect my AI will take care of.

One thing i can say is that no matter what i have tried, i have a low tolerance for it ( im 250 and could get drunk off of 2 beers if i drank) As far as i know both the var and the cyp are legit because i have had the increase in strength, work capacity, and my weight has increased five pounds in my first week despite cutting my carbs. if anyone has any insight i could really use the help. the anxiety kills my workouts!!!


#2

Although I have never used Var, a friend of mine swore by it. However he used to get breathlessness, heart palpitations and anxiety on anavar. Why not try lowering the dose of the anavar (even though its already a very low dose) and see where that takes you? Or if this is you first cycle, maybe your body is just getting used to the foreign chems your putting into it.


#3

This post was flagged by the community and is temporarily hidden.


#4

I get anxious on carb refeeds when i'm on steroids as well when i'm on a low carb diet. Somehow the sudden high amount of carbs is too much.


#5

This post was flagged by the community and is temporarily hidden.


#6

I have read EQ can cause anxiety, but never seen it for other AAS. Doesn't mean it's not real though. Your doses are so much on the low-end that you better change the var IMO. Trade it for something else and see how it goes.


#7

I am thinking along with BBB the anxiety is caused by high red blood cell count causing high blood pressure.
I get anxious as one of the symptoms along with headaches,swelling of the hands and feet and breathlessness at times when on high dose or long term cycles no mater what compounds I use. when I donate blood I am back to normal within couple days
anything that causes over production of red blood cells can have the potential to cause these things in some people.


#8

the high red blood cell count scenario is interesting...i have had my blood pressure checked everyday and it remains in my normal zone of 125/78. i have cut the VAR out which sucks because i was making good strength gains. hopefully since today is the beginning of just my third week of the test cyp, ill start to notice some increased performance.

again my doses are on the very low end with all things considered, so any sides at this point are surprising. good thing is the anxiety seems to have subsided. now i just gotta get rid of a lil stomach bloat. also one other thing i have noticed is that i have a small water like patch right above my butt in the lower back region. is it possible to hold water in such a weird spot? its not noticeable by looking but only by touch, and its not painful at all just weird feeling it there.


#9

ok so this is just getting a lil ridiculous...i could understand if i was experiencing the positives from the test along with the sides...but all im getting is the sides, its like one day in the gym is great and the next five are average or shit! i could honestly deal with the bloat, but thing is im not getting any energy improvements in the gym, im not all excited or any of that which i would normally be without aas. its funny because everything is slightly worse now that i started shootin the test. so im confused, on average its said you don't begin to FEEL IT until week four..but so far the sides started kicking in at week one. this is all to weird for me because my dose is so low( test cyp 200mg every 3rd day) Does the dose need to be increased, or is my E2 just outta whack and once i start the liquidex i will be ok...I really could use some help here because im about to abandon this cycle which i don't wanna do. plus i had another bout of anxiety.


#10

Very weird, kind of sounds like your test cyp is maybe not test cyp - maybe its actually some shorter ester so it kicks in immediately, giving you sides and a good workout, but then dissipating quickly and thus your workouts aren't as great. I guess you are pinning every 3 days which is a bit long for prop, but you'd still have decent hormone in your system by next injection - I guess that theory doesn't fit either.


#11

Sounds like steroids arent your thing.


#12

back spasms are from the var, other than that I dont know what can cause anxiety. watch the BP